# SDR UPS03441097

- Difficulty date: July 18, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 65B9031077
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON REAR MOUNT BULKHEAD CRACK FOUND AT I/B FWD WEB EDGE NAS 221.     NR 1 PYLON REAR MOUNT BULKHEAD REPAIRED IAW HX RS R54-53-35042 AND UPS ENGINEERING FILE NUMBER 747-54-20038.
